Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 3, Pages 169-175

On some perturbation techniques for quasi-linear parabolic equations

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 1 January 1990; Revised 1 June 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study a nonhomogeneous quasi-linear parabolic equation and introduce a method that allows us to find the solution of a nonlinear boundary value problem in “explicit” form. This task is accomplished by perturbing the original equation with a source function, which is then found as a solution of some nonlinear operator equation.